J. Aust. Math. Soc.  81 (2006), 387-404
Resolution in Hölder spaces of an elliptic problem in an unbounded domain

Tarik Berroug
  Université du Havre
  LMAH, BP 540
  25 rue Philippe Lebon
  76058 Le Havre cedex
  France
  berroug.tarik@voila.fr
Rabah Labbas
  Université du Havre
  LMAH, BP 540
  25 rue Philippe Lebon
  76058 Le Havre cedex
  France
  rabah.labbas@univ-lehavre.fr
and
Boubaker-Khaled Sadallah
  Lab. E.D.P. and Hist. of Maths
  Dept of Mathematics
  Ecole Normale Supérieure
  16050Kouba, Algiers
  Algeria
  sadallah@wissal.dz


Abstract
In this paper we give new results concerning the maximal regularity of the strict solution of an abstract second-order differential equation, with non-homogeneous boundary conditions of Dirichlet type, and set in an unbounded interval. The right-hand term of the equation is a Hölder continuous function.
Download the article in PDF format (size 121 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS